# SDR FDEA201602110504

- Difficulty date: February 11, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N68053
- Make and model: Doug MD-10-10F
- Aircraft serial: 47807
- Aircraft time: 75,892 hours, 32,086 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lamp
- Condition: Inoperative
- Location: Slide Test Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN DOOR FWD RT SLIDE TEST LIGHT INOPERATIVE.  REPLACED THE LAMP.  OPS CHECKED GOOD IAW 25-61-03-5.
